A characterization of a free elementary semigroup.
Semigroup forum, Tome 2 (1971), pp. 76-79
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1971__2_133813,
author = {H.E. Scheiblich},
title = {A characterization of a free elementary semigroup.},
journal = {Semigroup forum},
pages = {76--79},
year = {1971},
volume = {2},
zbl = {0226.20064},
url = {http://geodesic.mathdoc.fr/item/SF_1971__2_133813/}
}
H.E. Scheiblich. A characterization of a free elementary semigroup.. Semigroup forum, Tome 2 (1971), pp. 76-79. http://geodesic.mathdoc.fr/item/SF_1971__2_133813/